MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ROD CUTTER; CUTTER, WIRE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ROD CUTTER; CUTTER, WIRE
Model Number 388.72
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing date is february 08, 2021.A manufacturing-related potential cause was not suspected, therefore, per franchise complaint product investigation procedure, no manufacturing record evaluation is required.Visual inspection: the rod cutter was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the distal tip of one of the jaw was broken and broken fragments were not returned.No other issues were observed with the returned device.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Service and repair evaluation: the customer reported that pin cutter blade chipped.The repair technician reported that the blades of cutter are chipped and pieces are missing.Cutting jaws broken is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Rod cutter.Investigation conclusion: the complaint condition was confirmed for the rod cutter.There is no indication that a design or manufacturing issue has caused the complaint condition and hence, the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a procedure on (b)(6) 2021, the pin cutter blade was chipped.Procedure was completed successfully.There was no patient consequence.This report is for a rod cutter.This is report 1 of 1 for (b)(4).

Brand Name
ROD CUTTER
Common Device Name
CUTTER, WIRE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12442545
Report Number2939274-2021-05237
Device Sequence Number11985027
Product Code HXZ
UDI-Device Identifier10705034773759
UDI-Public(01)10705034773759
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.72
Device Catalogue Number388.72
Device Lot NumberT199417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1